# SDR AALA201604129003

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 18,349 hours, 15,394 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO PHL, ACFT WAS GNDED.  DURING TAKEOFF A STRONG ODOR OF OIL, MUSTY DIRTY SOCKS BEGAN, IT CONTINUED FOR SEVERAL MINUTES.  THEN SUBSIDED. ODOR WAS STRONGER TOWARD THE FRONT OF THE ACFT.  THE FLIGHT CREW DECLARED AN EMER & RETURNED WHERE THE ACFT LANDED SAFELY.  AFTER LANDING THE FLIGHT ATTENDANT REPORTED THE ODOR AGAIN. ACCOMPLISHED AIR QUALITY TROUBLESHOOTING TASK CARDS, JC 43L000722001, 43L00021001, & 43L00036002.  GND RAN BOTH ENGS & APU TO HIGH POWER & ALL CHECKS WERE NORMAL.  IT WAS NOTED THAT DURING THE PREVIOUS RON, BOTH ENGS HAD A COMPRESSOR WAS ACCOMPLISHED.
